# SDR ARWA980410

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND STRUCTURAL DAMAGED AT RIGHT SIDE OF FUSELAGE BETWEEN STR 380, 400 AND LONGERON 25-26, SIZE OF DAMAGE FROM 4.5 INCHES TO 4.0 INCHES REPAIRED RIGHT SIDE OF FUSELAGE BETWEEN STA 380R-400 R AND LONG 25-26 IAW REO-04635 REVISION 1R DATED 4/24/98.
